Periodic solutions of asymptotically linear systems without symmetry
Rendiconti del Seminario Matematico della Università di Padova, Tome 74 (1985) , pp. 147-161.
@article{RSMUP_1985__74__147_0,
     author = {Salvatore, A.},
     title = {Periodic solutions of asymptotically linear systems without symmetry},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {147--161},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {74},
     year = {1985},
     zbl = {0592.34030},
     mrnumber = {818724},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1985__74__147_0/}
}
Salvatore, A. Periodic solutions of asymptotically linear systems without symmetry. Rendiconti del Seminario Matematico della Università di Padova, Tome 74 (1985) , pp. 147-161. http://archive.numdam.org/item/RSMUP_1985__74__147_0/

[1] H. Amann, Saddle points and multiple solutions of differential equations, Math. Z., 169 (1979), pp. 127-166. | MR 550724 | Zbl 0414.47042

[2] H. Amann - E. Zendher, Nontrivial solutions for a class of nonresonance problems and applications to nonlinear differential equations, Ann. Sc. Nom. Sup. Pisa, 7 (1980), pp. 539-606. | Numdam | MR 600524 | Zbl 0452.47077

[3] H. Amann - E. Zendher, Periodic solutions of asymptotically linear Hamiltonian systems, Manuscripta Math., 32 (1980), pp. 149-189. | MR 592715 | Zbl 0443.70019

[4] P. Bartolo - V. Benci - D. Fortunato, Abstract critical point theorems and applications some nonlinear problems with strong resonance at infinity, J. of Nonlinear Anal. T.M.A., 7, 9 (1983), pp. 981-1012. | MR 713209 | Zbl 0522.58012

[5] N. Basile - M. Mininni, Multiple periodic solutions for a semilinear wave equation with nonmonotone nonlinearity, J. of Nonlinear Anal. T.M.A., to appear. | MR 799887 | Zbl 0585.35058

[6] V. Benci, A geometrical index for the group S1 and some applications to the study of periodic solutions of ordinary differential equations, Comm. Pure App. Math., 34 (1981), pp. 393-432. | MR 615624 | Zbl 0447.34040

[7] V. Benci, On the critical point theory for indefinite functionals in the presence of symmetries, Trans. Amer. Math. Soc., 274 (1982), pp. 533-572. | MR 675067 | Zbl 0504.58014

[8] V. Benci - A. CAPOZZI - D. FORTUNATO, Periodic solutions of Hamiltonian systems of prescribed period, Math. Research Center, Technical Summary Report n. 2508, Univ. of Wisconsin, Madison (1983).

[9] V. Benci - D. FORTUNATO, The dual method in critical point theory. Multiplicity results for indefinite functionals, Ann. Mat. Pura Appl., 32 (1982), pp. 215-242. | MR 696044 | Zbl 0526.58013

[10] V. Benci - P. H. RABINOWITZ, Critical point theorems for indefinite functionals, Inv. Math., 52 (1979), pp. 336-352. | MR 537061 | Zbl 0465.49006

[11] H. Brézis, Periodic solutions of nonlinear vibrating strings and duality principles, Proc. AMS Symposium on the Mathematical Heritage of H. Poincaré, Bloomington, April 1980, and Bull. Amer. Math. Soc. (1982). | MR 703685 | Zbl 0537.35055

[12] A. Capozzi, On subquadratic Hamiltonian systems, J. of Nonlinear Anal. T.M.A., 8 (1984), pp. 553-562. | MR 746714 | Zbl 0534.34048

[13] A. Capozzi - A. Salvatore, Periodic solutions for nonlinear problems with strong resonance at infinity, Comm. Math. Un. Car., 23, 3 (1982), pp. 415-425. | MR 677851 | Zbl 0507.34035

[14] A. Capozzi - A. Salvatore, Nonlinear problems with strong resonance at infinity: an abstract theorem and applications, Proc. R. Soc. Edinb., to appear. | MR 785540 | Zbl 0572.47041

[15] K.C. Chang, Solutions of asymptotically linear operator equations via Morse Theory, Comm. Pure Appl. Math., 34 (1981), pp. 693-712. | MR 622618 | Zbl 0444.58008

[16] C. Conley - E. Zendher, Morse-type index theory for flows and periodic solutions for Hamiltonian systems, Comm. Pure Appl. Math., 37 (1984), pp. 207-253. | MR 733717 | Zbl 0559.58019

[17] J.M. Coron, Periodic solutions of a nonlinear wave equation without assumption of monotonicity, Math. Ann., 262, 2 (1983), pp. 273-285. | MR 690201 | Zbl 0489.35061

[18] A. De Candia, Teoria dei punti critici in presenza di simmetrie ed applicazioni, Tesi di laurea, Università degli Studi di Bari (1982).

[19] I. Ekeland, Periodic solutions of Hamiltonian equations and a theorem of P. H. Rabinowitz, J. Diff. Eq., 34 (1979), pp. 523-534. | MR 555325 | Zbl 0446.70019

[20] H. Hofer, On the range of a wave operator with a nonmonotone nonlinearity, Math. Nach. (to appear). | Zbl 0505.35058

[21] P.H. Rabinowitz, Free vibrations for a semilinear wave equation, Comm. Pure Appl. Math., 31 (1978), pp. 31-68. | MR 470378 | Zbl 0341.35051

[22] P.H. Rabinowitz, Periodic solutions of Hamiltonian systems, Comm. Pure Appl. Math., 31 (1978), pp. 157-184. | MR 467823 | Zbl 0358.70014

[23] K. Thews, Nontrivial solutions of elliptic equations at resonance, Proc. R. Soc. Edinb., 85 A (1980), pp. 119-129. | MR 566069 | Zbl 0431.35040

[24] M. Willem, Densité de l'image de la difference de deux opérateurs, C.R.A.S., 290 (1980), pp. 881-883. | MR 580163 | Zbl 0436.47051